Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Overweight and diabetic, dark spots on leg, difficult to exercise, edema in legs, taking lasix. Suggestion?

I am an overweight diabetic that has worsening dark spots on my legs that my Dr. says is due to vein issues. Sometimes these spots get a little blister on them and are difficult to heal but eventually do. I know that the more weight is lost the better but in the mean time what ese should I be doing to help the situation? t is also edifficult to excersize due to the adema in my legs. I try to watch the sodium levels as well. I take lasix so I wonder how much water I should actually be drinking. My Dr. told me I was a little dehydrated the last time I had bloodwork done. How can a person be dehydrated when they are taking Lasix for water retention? Thank you for your time.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response

You are a obese Diabetic.
As far as the black spots on you legs they may be due to varicose veins.
Bulg and stagnation of venous blood in the veins due to incompetence of the venous valves.
Avoid standing for a long time.
Keep your leg raised in sitting and lying position.
Stockings may help.

Lasix is a Diuretic.
It excretes excess fluids through kidneys.
Dehydration is very likely with Lasix.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor